# SDR ASAA2023061043522

- Difficulty date: June 10, 2023
- Submitted: June 12, 2023
- Operation: Air carrier
- Aircraft: N593AS
- Make and model: Boeing 737890
- Aircraft serial: 35107
- Aircraft time: 55,596 hours, 16,594 cycles
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: DE
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

DURING DESCENT COWL VALVE OPEN LIGHT REMAINED BRIGHT BLUE WITH AMBER TAI INDICATION ON #1 ENGINE AFTER ANTI - ICE SWITCH POSITIONS TO OFF. GROUNDED - YES. ENGINE ANTI ICE VALVE STUCK OPEN, CYCLED ANTI ICE VALVE. ENGINE RUN COMPLETED. ANTI ICE VALVE AND SWITCH OPERATION NORMAL. REF B737-800 FIM 30-21 TAK 804.
